On the existence of polynomial Lyapunov functions for rationally stable vector fields

Tobias Leth, Rafal Wisniewski, Christoffer Sloth

Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

Abstract

This paper proves the existence of polynomial Lyapunov functions for rationally stable vector fields. For practical purposes the existence of polynomial Lyapunov functions plays a significant role since polynomial Lyapunov functions can be found algorithmically. The paper extents an existing result on exponentially stable vector fields to the case of rational stability. For asymptotically stable vector fields a known counter example is investigated to exhibit the mechanisms responsible for the inability to extend the result further.

Original languageEnglish
Title of host publicationProceedings of the 2017 IEEE 56th Annual Conference on Decision and Control
PublisherIEEE
Publication date23. Jan 2018
Pages4884-4889
ISBN (Print)978-1-5090-2874-0
ISBN (Electronic)978-1-5090-2873-3, 978-1-5090-2872-6
DOIs
Publication statusPublished - 23. Jan 2018
Externally publishedYes
Event56th IEEE Annual Conference on Decision and Control - Melbourne, Australia
Duration: 12. Dec 201715. Dec 2017

Conference

Conference56th IEEE Annual Conference on Decision and Control
Country/TerritoryAustralia
CityMelbourne
Period12/12/201715/12/2017
SponsorANCA Motion, City of Melbourne, University of Melbourne, University of Newcastle , United Technologies Research Center (UTRC)

Fingerprint

Dive into the research topics of 'On the existence of polynomial Lyapunov functions for rationally stable vector fields'. Together they form a unique fingerprint.

Cite this